Indian Journal of Pharmacology Home 

LETTER
[Download PDF]
Year : 1990  |  Volume : 22  |  Issue : 3  |  Page : 180--181

Seizures after administration of intravenous lignocaine for ventricular arrhythmia in a patient of acute myocardial Infarction

Kandpal Sangeeta1, KC Garg2 
1 
2 

Correspondence Address:
Kandpal Sangeeta





How to cite this article:
Sangeeta K, Garg K C. Seizures after administration of intravenous lignocaine for ventricular arrhythmia in a patient of acute myocardial Infarction.Indian J Pharmacol 1990;22:180-181


How to cite this URL:
Sangeeta K, Garg K C. Seizures after administration of intravenous lignocaine for ventricular arrhythmia in a patient of acute myocardial Infarction. Indian J Pharmacol [serial online] 1990 [cited 2021 Oct 27 ];22:180-181
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=1990;volume=22;issue=3;spage=180;epage=181;aulast=Sangeeta;type=0